# SDR SWIA2020033049607

- Difficulty date: February 18, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG WW AREA PLASTIC ACCESS PNL TWO BOLTS CORRODED        (C-CHECK)   RO:3/26/2020REMOVED AND REPLACED RH MLG WW AREA PLASTIC ACCESS PNL BOLTS IAW CRJ200 AMM.
